# SDR SWAA2024101547587

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DORR LOWER EXIT LIGHT BULB OUT<[01] RELAMPED RH EMERGENCY EXIT DOOR LOWER EXIT LIGHT AND PERFORMED GOOD OPERATIONAL CHECK PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1
